Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have cramping and pressure in abdomen after taking birth control pill. Can I be pregnant?

Hi, I am on the Apri birth control pill . Ive noticed that for the past few weeks after taking my pill I will experince some cramping or pressuer located in the lower part of my stomach. Mostly the cramps feel similar to my minstral cycle. I have also been complaining of feeling ill to my stomach lately but, with no vomiting . Should I be worried about being pregnant?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

If you are taking pills regularly without missing even a single day then the chances of failure are rare.If one misses them for a single day and takes the double dose next day then also there are no chances of failure but missing for two consecutive days might cause failure.Cramping can be due to withdrawal bleeding at the end of the cycle.Nausea is one of the most common side effect and weans off gradually.Take some antacid and avoid spicy food.You can do a pregnancy test in urine with kit available in the market so that you are more sure.
Best wishes and good luck
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor